# SDR AALA202401098177

- Difficulty date: January 4, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 52,649 hours, 26,147 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 831 OUTER WINDOW PANE DETERIORATED. REPLACED WINDOW PANE PER AMM 56-31-11.
